Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52812
Title: M-estimators with asymmetric influence functions: the G(A)(0) distribution case
Authors: Allende, Hector
Frery, Alejandro C. 
Galbiati, Jorge
Pizarro, Luis
Issue Date: 2006
Publisher: 0094-9655
Journal: Journal of Statistical Computation and Simulation 
URI: http://hdl.handle.net/10553/52812
ISSN: 0094-9655
DOI: 10.1080/10629360600569154
Source: Journal Of Statistical Computation And Simulation[ISSN 0094-9655],v. 76 (11), p. 941-956
Appears in Collections:Artículos
Show full item record

WEB OF SCIENCETM
Citations

32
checked on May 16, 2021

Page view(s)

5
checked on May 16, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.